# SDR DHL2005742512

- Difficulty date: September 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Misinstalled
- Location: Bs 1070-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATES IMPROPERLY INSTALLED ON FLOOR SUPPORT BETWEEN BS 1070 - BS 1130 STR. 30 (ABOVE)  REMOVED DAMAGED FLOOR SUPPORT BETWEEN BS 1070 - 1130. CUT AND FABRICATED NEW SUPPORT 13INCHES FROM BAC1490-2583 AND SPLICES 12 INCHES X 1INCH X 1INCH FROM AND10133-0702 AND 89.5 INCHES X 1INCH X .8750 INCH FROM BAC1509-100146. DRILLED, TREATED AND PRIMED AND INSTALLED IAW SRM 53-10-5 FIG. 4 AND SRM 51-30-2.
